Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

A sequence of polynomials with optimal condition number

Abstract: We find an explicit sequence of univariate polynomials of arbitrary degree with optimal condition number. This solves a problem posed by Michael Shub and Stephen Smale in 1993.

 Fuente: Journal of the American Mathematical Society 34 (2021), pp.219-244

Editorial: American Mathematical Society

 Año de publicación: 2021

Nº de páginas: 26

Tipo de publicación: Artículo de Revista

ISSN: 0894-0347,1088-6834

Proyecto español: MTM2017-83816-P

Url de la publicación: https://doi.org/10.1090/jams/956

Autores/as

MARZO, JORDI

ORTEGA-CERDÁ, JOAQUIM